Exploring Relationships and Inference Methods for Moments of Dual Generalized Order Statistics Derived from the Siddiqui-Dwivedi Distribution

Main Article Content

Nayabuddin M. Hanif
Yashpal Singh Raghav
https://orcid.org/0000-0002-9410-9079
Shamsuddeen Ahmad Sabo
https://orcid.org/0000-0002-7249-8739

Abstract

In this paper, recurrence relation for single and product moments of dual generalized order statistics (DGOS) from Siddiqui-Dwivedi (SD) distribution are obtained. Furthermore, we provide the minimum variance linear unbiased estimator (MVLUE) of the position and scale parameters of the kth lower record values (LVR) and order statistics (OS) for the distribution under consideration. In the section 4, a characterization result is presented.


 

Article Details

How to Cite
Hanif, N. M., Raghav, Y. S., & Sabo, S. . (2025). Exploring Relationships and Inference Methods for Moments of Dual Generalized Order Statistics Derived from the Siddiqui-Dwivedi Distribution. Brazilian Journal of Biometrics, 43(2), e–43778. https://doi.org/10.28951/bjb.v43i2.778
Section
Articles
Author Biographies

Nayabuddin M. Hanif, Jazan University

Department of Epidemiology, College of Public Health and Tropical Medicine

Jazan University, KSA

Assistant Professor

Shamsuddeen Ahmad Sabo, Aliko Dangote University of Science and Technology

Aliko Dangote University of Science and Technology, Wudil, Kano-Nigeria

Lecturer

References

Ahsanullah. M. A characterization of the uniform distribution by dual generalized order statistics. Comm. Statist.Theory Methods ,, 33, 2921–2928 (2004). https://doi.org/10.1081/STA-200038854

Athar,H., Anwar, Z. and Khan, R.U. On recurrence relations for the expectations of functions of lower generalized order statistics. Pak. J. Statist., 24(2), 111–122 (2008).

Athar, H. and Faizan, M. Moments of lower generalized order statistics from power function distribution and its characterization. International Journal of Statistical Sciences, 11 (Special Issue), 125–134 (2011).

Athar, H., Nayabuddin and Ali, M.A. Concomitants of Dual Generalized Order Statistics from Farlie Gumbel Morgenstern Type Bivariate Gumbel Distribution. IJSS, 14, 17–28 (2014). https://doi.org/10.1016/j.stamet.2007.04.001

Athar, H., Nayabuddin and M. Almech Ali. Concomitants of Dual Generalized Order Statistics from Bivariate Burr II Distribution. The South Pacific Journal of Natural and Applied Sciences, 33(1,2), 18–24 (2015a). doi: 10.1071/SP15004

Athar, H., Nayabuddin and Akhter, Z. Concomitants of Dual Generalized Order Statistics from Bivariate Burr III Distribution. Journal of Statistical Theory and Applications, 14(3), 240–256 (2015b). https://doi.org/10.2991/jsta.2015.14.3.2

Athar, H., Yousef F. Alh roi and Fawzy, M.A. A Study on Moments of Dual Generalized Order Statistics from Lxponentiated generalized Class of Distributions. Pak.j. st. t.oper. res, 17(3), 531–544 (2021). https://doi.org/10.18187/pjsor.v17i3.3338

Burkschat, M., Cramer, E. and Kamps, U. Dual generalized order statistics.METRON LXI, 13-26 (2003). https://doi.org/10.2991/978-94-6239-225-0_5

David, H.A., Nagaraja H.N. Order Statistics, John Wiley, New York (2003).

Dwivedi, S., Siddiqui, S. A., Dwivedi, P. and Siddiqui, I. Study of a Power Function As a Failure Model : Its Statistical and Mathematical Properties. Bulletin of Mathematics and Statistics Research, 7 (2), 26–35 (2019). http://dx.doi.org/10.33329/bomsr.72.26

Gupta N, Anwar Z. Relations for single and product moments of odd generalized exponential-Pareto distribution and characterization. Stat Optim Inf Comput., 7(1), 160–170 (2019). https://doi.org/10.19139/SOIC.V7I1.478

Khan, M.I. Moments of Dual Generalized Order Statistics from Generalized Inverted Kumaraswamy Distribution and Characterization. Thailand Statistician, 19(1), 140–153 (2021). https://doi.org/10.2991/JSTA.D.210219.001

Khatoon, B., Khan, M.J.S. and Noor, Z. Moments of Dual Generalized Order Statistics from Inverted Kumaraswamy Distribution and Related Inference. Journal of Statistical Theory and Applications, 20(2), 251–266 (2021). https://doi.org/10.2991/jsta.d.210219.001

Kumara,D., Nassarb,M., Deyd, S. and Elshahhate, A. Inferences for generalized Topp-Leone distribution under dual generalized order statistics with applications to Engineering and COVID-19 data. Model Assisted Statistics and Applications, 16, 125–141 (2021). http://dx.doi.org/10.3233/MAS-210525

Llyod,E.H. Least squares estimation of location and scale parameter using order statistics, Biometrika, 39, 88-95 (1952). https://doi.org/10.1093/BIOMET%2F39.1-2.88

Mbah, A. K. and Ahsanullah. M. Some characterization of the power function distribution based on lower generalized order statistics. Pak. J. Statist., 23, 139–146 (2007).

Nayabuddin. Concomitants of Dual Generalized Order Statistics from Farlie Gumbel Morgenstern Type Bivariate Power Function Distribution. Journal of Global Research in Mathematical Archives, 1(8), 79–90 (2013).

Nayabuddin and Salam, A. Ratio and inverse Moments of Concomitants of Dual Generalized Order Statistics from Farlie Gumbel Morgenstern Type Bivariate Inverse Weibull Distribution. Journal of Global Research in Mathematical Archives, 4(2), 16–19 (2017).

Pawlas, P. and Szynal, D. Recurrence relations for single and product moments of lower generalized order statistics from the inverse Weibull distribution. Demonstratio Math., XXXIV, 353–358 (2001). http://dx.doi.org/10.1515/dema-2001-0214